# SDR FDEA202309031540

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29113
- Aircraft time: 37,932 hours, 23,251 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 84301
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L GEN DRIVE EICAS IN CRUISE FL350 DIRECTLY OVER  KSGF:  COMPLIED WITH QRH PROCEDURE. APU WAS NOT  AVAILABLE (MEL 49-11-01). QRH ADVISES PLAN TO LAND  AT NEAREST SUITABLE AIRPORT. REQUESTED PRIORITY  HANDLING WITH KANSAS CITY CENTER. EMERGENCY  DECLARED.    REPLACED LEFT GEN BREAKER. REPLACED LEFT GCU. REPLACED BPCU. CHECKED IDG FOR PROPER SERVICING.   PERFORMED VISUAL INSPECTION OF IDG WIRE HARNESS IN ENGINE AREA. PERFORMED VISUAL INSPECTION ON AIR /OIL  HEAT   EXCHANGER SYSTEM, SPECIFICALLY TO THE INLET AND OUTLET DOOR AND LINKAGE FOR BINDING. ACCOMPLISHED ENGINE RUN   ON BOTH ENGINES AND COMPARED IDG TEMPS. ALL WITHIN LIMITS AND A FEW DEGREES OF EACH OTHER.    REF WRI 24-10-8824, 24-10-8826
